MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MC TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 8-11 EF TOP; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. MC TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 8-11 EF TOP; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated and the reported event was confirmed.Returned instrument exhibits signs of repeated use and has fractured with a sliver missing along the rail.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported provisional fractured during sterile processing.Attempts to obtain additional information have been made; however, no more is available.

Brand Name
MC TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 8-11 EF TOP
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11018652
Report Number0001822565-2020-04073
Device Sequence Number4396536
Product Code MBH
UDI-Device Identifier00889024245167
UDI-Public(01)00889024245167(10)63533915
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527100810
Device Lot Number63533915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1